RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 47, Issue 3, Pages 133–135 (Mi mz3206)  

Brief Communications

A nonselfadjoint operator pencil

Chan Tkhu Kha

Voronezh Institute of Forestry Engineering

Full text: PDF file (351 kB)

Bibliographic databases:
Received: 06.06.1989

Citation: Chan Tkhu Kha, “A nonselfadjoint operator pencil”, Mat. Zametki, 47:3 (1990), 133–135

Citation in format AMSBIB
\Bibitem{Cha90}
\by Chan Tkhu Kha
\paper A~nonselfadjoint operator pencil
\jour Mat. Zametki
\yr 1990
\vol 47
\issue 3
\pages 133--135
\mathnet{http://mi.mathnet.ru/mz3206}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1052079}
\zmath{https://zbmath.org/?q=an:0709.47014}


Linking options:
  • http://mi.mathnet.ru/eng/mz3206
  • http://mi.mathnet.ru/eng/mz/v47/i3/p133

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:119
    Full text:53
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020